The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 3, Issue 7


Preprint: Quadratures Involving Polynomials and Daubechies' Wavelets
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
shann@wangwei.math.ncu.edu.tw (Shann Wei-Chang)
Guest





PostPosted: Mon Dec 02, 2002 1:01 pm    
Subject: Preprint: Quadratures Involving Polynomials and Daubechies' Wavelets
Reply with quote

Preprint: Quadratures Involving Polynomials and Daubechies' Wavelets

I probabely have announced this before. But I have several paragraphs
revised. It is Technical Report 9301 of Math Dept, National Central
Univ, Taiwan. Anonymous ftp available at

dongpo.math.ncu.edu.tw:/pub/shann/publications/9301.ps

Coauthor: Mr. Jann-Chang Yan

Abstract:

Scaling equations are used to derive formulae of quadratures involving
polynomials and scaling/wavelet functions with compact supports; in
particular, those discovered by Daubechies. It turns out that with a
few parameters, which are theoretically exact, these quadratures can be
evaluated with algebraic formulae instead of numerical approximations.
Those parameters can be obtained with high precision by solving
well-conditioned linear systems of equations which involve matrices
already seen in the literature of wavelets for other purposes.

Wei-Chang Shann, Associate Professor
Dept of Mathematics, National Central University, Chung-Li, Taiwan, R.O.C.
(03)425-6704 ext. 166 (work); (03)425-7379 (work.FAX)
shann@math.ncu.edu.tw
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025028 seconds : 18 queries executed : GZIP compression disabled